# SDR ASAA2023101545737

- Difficulty date: October 15, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N990AK
- Make and model: Boeing 737-9
- Aircraft serial: 67424
- Aircraft time: 289 hours, 97 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 10194392001
- Part serial: 7213480
- Condition: Malfunctioned
- Location: Flight Compartme
- Part time: 289 hours, 97 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURE CONTROLLER AUTO FAIL(PRI 1). GROUNDED - YES. (RESOLVED ON W/O: 1973331 TASKCARD: N/R-00003 ) ACCOMPLISHED MM 21-31-00-740-801, FOUND FAUL FODE #16 ON BOTH CONTROLLERS. REMOVED AND INSTALLED NEW CPC MODULE, OPS NORMAL. OPENED, COLLARD, RESET 3 C/B'S. GROUND VERIFICATION SUCCESSFUL. THIS CLEARS TSR715104. SEAMC.
